Results 1 to 3 of 3

Thread: Hello...

  1. #1
    Join Date
    Mar 2008
    Posts
    2
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default Hello...

    :P Hello, I am a first year student at an accredited university. I am happy about being in college but I am unhappy with my Lupus. I t seems like it always gets in the way of my life. I have an embrassing skin rash, I am gaining weight from my increased dosage of prednisone and I still feel fatigue.

  2. #2
    Saysusie's Avatar
    Saysusie is offline Super Moderator Super ModeratorEmperor of the Universe
    Join Date
    Nov 2001
    Location
    Victorville, California
    Posts
    7,751
    Blog Entries
    10
    Thanks
    1,610
    Thanked 928 Times in 590 Posts

    Default

    Hi LoveLifeFaithful;
    See my welcome post to you under your response to Suomigal. :lol:

    Peace and Blessings
    Saysusie
    Look For The Good and Praise It!

  3. #3
    Join Date
    Nov 2007
    Location
    Texas
    Posts
    1,189
    Thanks
    0
    Thanked 1 Time in 1 Post

    Default

    Hi lovelifefaithful,

    Welcome to the forum, again.... sorry that your symptoms are so irritating in college.
    I have promises to keep and miles to go before I sleep, and miles to go before I sleep.......Robert Frost

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •